# SDR CA990330014

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004011A
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN TAILBOOM SKIN ADJACENT TO HORIZONTAL STABILIZER AREA.  CRACK WAS FOUND DURING COMPLIANCE WITH AD CF-98-42.
